MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.18.404
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23.April.2021: lot 2004813: (b)(4) manufactured and released on 25-sep-2020.Expiration date: 2025-09-16.No anomalies found related to the problem.To date, 56 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
2 weeks after the primary surgery the patient came in reporting pain due to a peri-prosthetic fracture of the femur and the cause of the fracture is unknown.The surgeon revised the medacta stem and head with a competitor's product and revised the medacta liner with a medacta liner.The surgeon cabled the fracture and the surgery was completed successfully.
 
Additional Manufacturer Narrative
After sending the initial report on (b)(6) 2021 we noticed that the date of the batch review was worng.Here below the correct version.Batch review performed on (b)(6) 2021: lot 2004813: 75 items manufactured and released on 25-sep-2020.Expiration date: 2025-09-16.No anomalies found related to the problem.To date, 56 items of the same lot have been already sold without any similar reported event.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12007037
Report Number3005180920-2021-00492
Device Sequence Number3426068
Product Code LZO
UDI-Device Identifier07630040720038
UDI-Public07630040720038
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Catalogue Number01.18.404
Device Lot Number2004813
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR